zbMATH — the first resource for mathematics

On the definition of pseudodifferential operators on manifolds with singularities. (English. Russian original) Zbl 1125.58305
Dokl. Math. 69, No. 1, 41-44 (2004); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 394, No. 2, 162-165 (2004).
Summary: The authors develop a general scheme for defining an algebra of zero order pseudo-differential operators on manifolds with singularities.
In the case of manifolds with edges, an invariant definition of pseudodifferential operators in the spirit of Hörmander is given in a more generalized manner.

58J40 Pseudodifferential and Fourier integral operators on manifolds
35S05 Pseudodifferential operators as generalizations of partial differential operators